# SDR HNAA2014101500289

- Difficulty date: October 15, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 64,693 hours, 72,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60047811
- Part serial: RO2012
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT REAR EGRESS LIGHT AND MOST REAR CEILING EMERGENCY LIGHTS ARE INOPERATIVE.   R & R THE BATTERY.   OPS CHECKED GOOD.
